RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 1, Pages 3–22 (Mi aa1414)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

(Locally) shortest arcs of special sub-Riemannian metric on the Lie group $SO_0(2,1)$

V. N. Berestovskii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.B25.31.0029
Russian Foundation for Basic Research 14-01-00068-а


Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:1, 1–14

Bibliographic databases:

Received: 10.06.2014

Citation: V. N. Berestovskii, “(Locally) shortest arcs of special sub-Riemannian metric on the Lie group $SO_0(2,1)$”, Algebra i Analiz, 27:1 (2015), 3–22; St. Petersburg Math. J., 27:1 (2016), 1–14

Citation in format AMSBIB
\Bibitem{Ber15}
\by V.~N.~Berestovskii
\paper (Locally) shortest arcs of special sub-Riemannian metric on the Lie group~$SO_0(2,1)$
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 1
\pages 3--22
\mathnet{http://mi.mathnet.ru/aa1414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443263}
\elib{http://elibrary.ru/item.asp?id=23780122}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 1
\pages 1--14
\crossref{https://doi.org/10.1090/spmj/1373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374001400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953741290}


Linking options:
  • http://mi.mathnet.ru/eng/aa1414
  • http://mi.mathnet.ru/eng/aa/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Berestovskii, I. A. Zubareva, “Sub-Riemannian distance in the Lie groups $\mathrm{SU(2)}$ and $\mathrm{SO(3)}$”, Siberian Adv. Math., 26:2 (2016), 77–89  mathnet  crossref  crossref  mathscinet  elib
    2. V. N. Berestovskiǐ, I. A. Zubareva, “Sub-Riemannian distance on the Lie group $SO_0(2,1)$”, St. Petersburg Math. J., 28:4 (2017), 477–489  mathnet  crossref  mathscinet  isi  elib
    3. V. N. Berestovskiǐ, I. A. Zubareva, “Geodesics and shortest arcs of a special sub-Riemannian metric on the Lie group $SL(2)$”, Siberian Math. J., 57:3 (2016), 411–424  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. V. N. Berestovskii, I. A. Zubareva, “Locally isometric coverings of the Lie group $\mathrm{SO}_0(2,1)$ with special sub-Riemannian metric”, Sb. Math., 207:9 (2016), 1215–1235  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. A. V. Podobryaev, Yu. L. Sachkov, “Left-invariant Riemannian problems on the groups of proper motions of hyperbolic plane and sphere”, Dokl. Math., 95:2 (2017), 176–177  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. V. Podobryaev, Yu. L. Sachkov, “Symmetric Riemannian problem on the group of proper isometries of hyperbolic plane”, J. Dyn. Control Syst., 24:3 (2018), 391–423  crossref  mathscinet  zmath  isi  scopus
    7. V. N. Berestovskii, “Geodesics and curvatures of special sub-Riemannian metrics on Lie groups”, Siberian Math. J., 59:1 (2018), 31–42  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:333
    Full text:40
    References:36
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019